About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 407351, 8 pages
http://dx.doi.org/10.1155/2012/407351
Research Article

Uniqueness Theorems on Difference Monomials of Entire Functions

1Shandong Transport Vocational College, Weifang, Shandong 261206, China
2Laiwu Vocational and Technical College, Laiwu, Shandong 271100, China
3Department of Physics and Mathematics, University of Eastern Finland, P.O. Box 111, 80101 Joensuu, Finland

Received 5 April 2012; Accepted 11 June 2012

Academic Editor: Matti Vuorinen

Copyright © 2012 Gang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Lihong Zhang, Bashir Ahmad, Guotao Wang, and Ravi P. Agarwal, “Nonlinear fractional integro-differential equations on unbounded domains in a Banach space,” Journal of Computational and Applied Mathematics, vol. 249, pp. 51–56, 2013. View at Publisher ยท View at Google Scholar
  • Jie Ding, “Uniqueness Theorems of Difference Operator on Entire Functions,” Discrete Dynamics in Nature and Society, 2013. View at Publisher ยท View at Google Scholar
  • Lidan Wang, Xiaoyan Fang, Shukai Duan, and Xiaofeng Liao, “PID Controller Based on Memristive CMAC Network,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013. View at Publisher ยท View at Google Scholar
  • Wei Xu, and Yuanheng Wang, “A General Iterative Algorithm with Strongly Positive Operators for Strict Pseudo-Contractions,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013. View at Publisher ยท View at Google Scholar